# SDR USAA990123

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5240 · Service Doors
- Part: Rivet
- Condition: Broken
- Location: Service Door
- Part time: 42,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-3 CHECK, FOUND TWO RIVET HEADS POPPED AT NR 1 HORIZ BEAM FORWARD END ON OUTER SKIN OF SERVICE DOOR. REPAIRED AND REPLACED RIVETS PER SRM 52-01 PAGE 1. (M)
